Advertisement

Applied Mathematics and Mechanics

, Volume 16, Issue 7, pp 683–685 | Cite as

The existence of the solution for linear complementary problem

  • Kou Shushun
Article
  • 31 Downloads

Abstract

This paper deals with the existence of the solution for linear complementary problem. The uniqueness theorem of the solution for linear complementary problem is proved. Two examples are given. They show that “M is positive semidefinite” neither sufficient nor necessary condition for the existence to the solution of linear complementary problem.

Key words

linear complementary problem complementary basic feasible solution existence Lemke's complementary pivoting algorithm 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Zhu Changming and Jin Yongjie, A finite element mathematical programming method for elastoplastic problems based on the principle of virtual work,Applied Mathematics and Mechanics,14, 7 (1993), 635–642.Google Scholar
  2. [2]
    M.S. Bazaraa and C. M. Shetty,Nonlinear Programming, Theory and Algorithms, New York, John Wiley & Sons, Inc., (1979), 437–453.Google Scholar
  3. [3]
    G. V. Reklaitis, et al.,Engineering Optimization, Methods and Applications, New York, John Wiley & Sons, Inc., (1983), 486–494.Google Scholar
  4. [4]
    Kou Shushun,Convex Analysis and Convex Quadratic Programming, Tianjin University Press (1994), 157–173. (in Chinese)Google Scholar

Copyright information

© Shanghai University of Technology (SUT) 1995

Authors and Affiliations

  • Kou Shushun
    • 1
  1. 1.Dept. Of Math.Tianjin UniversityTianjin.P. R. China

Personalised recommendations